Stay-in-a-set games
Piercesare Secchi and
William D. Sudderth ()
Additional contact information
Piercesare Secchi: Dipartimento di Matematica, Politecnico di Milano, Piazza Leonardo da Vinci 32, 20133 Milano, Italy
William D. Sudderth: School of Statistics, University of Minnesota, Church Street SE 224, 55455 Minneapolis, USA
International Journal of Game Theory, 2002, vol. 30, issue 4, 479-490
Abstract:
There exists a Nash equilibrium (-Nash equilibrium) for every n-person stochastic game with a finite (countable) state space and finite action sets for the players if the payoff to each player i is one when the process of states remains in a given set of states Gi and is zero otherwise.
Keywords: Stochastic; game; ·; Nash; equilibrium; ·; gambling; theory; ·; games; of; survival. (search for similar items in EconPapers)
Date: 2002-05-27
Note: Received: December 2000
References: Add references at CitEc
Citations:
Downloads: (external link)
http://link.springer.de/link/service/journals/00182/papers/2030004/20300479.pdf (application/pdf)
Access to the full text of the articles in this series is restricted
Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.
Export reference: BibTeX
RIS (EndNote, ProCite, RefMan)
HTML/Text
Persistent link: https://EconPapers.repec.org/RePEc:spr:jogath:v:30:y:2002:i:4:p:479-490
Ordering information: This journal article can be ordered from
http://www.springer. ... eory/journal/182/PS2
Access Statistics for this article
International Journal of Game Theory is currently edited by Shmuel Zamir, Vijay Krishna and Bernhard von Stengel
More articles in International Journal of Game Theory from Springer, Game Theory Society
Bibliographic data for series maintained by Sonal Shukla () and Springer Nature Abstracting and Indexing ().